Icthing near penis
From 1, 2 mnths i am getting itching near penis it has been become so mild red patches around penis and lower thighs. I have been applyed a BETNOVATE GM cream near that part i cure for some time and again it comes and this itching is realy ambarsing me in .public .plz help me out asap...just some cream..
Like the answers? Chat privately with the doctor of your choice
Stop using betnovate...you may develop secondary bacterial infection if apply steroids... Maybe tenia cruris...For a mild case of tenia cruris, your doctor may suggest first using an over-the-counter antifungal ointment, lotion. The rash may clear up quickly with these treatments, but continue applying the medication twice a day for at least 3 week's.Reduce your risk of tenia cruris by taking these steps: Stay dry. Keep your groin area dry. Dry your genital area and inner thighs thoroughly with a clean towel after showering or exercising. Use powder around your groin area to prevent excess moisture. Wear clean clothes. Change your underwear at least once a day or more often if you sweat a lot. Wash workout clothes after each use. Be cool. Don't wear thick clothing for long periods of time in warm, humid weather. Find the correct fit. Make sure your clothes fit correctly, especially underwear, athletic supporters and sports uniforms. Avoid tightfitting clothes, which can rub and chafe your skin and make you more susceptible to cruris. Try wearing boxer shorts rather than briefs. Don't share personal items. Don't let others use your clothing, towels or other personal items. Refrain from borrowing these items from others as well.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.